| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
| Date of Event |
10/20/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted due to halo and glare.That at 1-month post-op examination, the patient ended up both eyes (ou) 20/20 j1, but could not tolerate halo/glare.The lens was removed and replaced with a non-johnson and johnson monofocal iol.The lens was discarded, and no further information was provided.
Additional Manufacturer Narrative
Date of event is unknown.The best estimate time would be (b)(6) 2021, as the surgeon indicated 1 month post-op examination when patient complained of having visual symptoms.Device evaluation: the product testing could not be performed as the product was not returned (the lens was discarded).The reported complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.Historical data analysis: a search of complaints revealed no other complaints have been received for this production order number.Conclusion: as a result of the investigation, there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.